Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic properties of mean lentgh estimators for the M/G/1 queue

Impacto

Downloads

Downloads per month over past year



Rodrigo Fernández, Antonio (1994) Asymptotic properties of mean lentgh estimators for the M/G/1 queue. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 20, 1994, ISSN: 2255-5471 ]

[img]
Preview
PDF
Creative Commons Attribution Non-commercial Share Alike.

626kB

Official URL: http://eprints.ucm.es/26638/




Abstract

In this article we estimate the mean number of customers in an M/G/1 queue in a steady state. We use a direct method allowing for any possible service distribution. We give an approximate express ion for the variance of the estimator. We also give numerical examples illustrating these results, based on data generated by simulating known models.


Item Type:Working Paper or Technical Report
Uncontrolled Keywords:M/G/1; Direct estimator; Chapman-Kolmogorov equations; Accurancy.
Subjects:Sciences > Mathematics
Series Name:Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales
Volume:1994
Number:20
ID Code:26638
Deposited On:11 Sep 2014 13:52
Last Modified:01 Jul 2015 12:09

Origin of downloads

Repository Staff Only: item control page